# SDR DALA2016060404343

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 70,910 hours, 53,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT DOOR JAMB CHANNEL BS 941 AND X=7 AT LT WHEEL WELL AREA.  CHANNEL WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 5930584, REV.
